# SDR CALA2025012900227

- Difficulty date: January 16, 2025
- Submitted: January 30, 2025
- Operation: Air carrier
- Aircraft: N77518
- Make and model: Boeing 737824
- Aircraft serial: 31605
- Aircraft time: 51,245 hours, 18,480 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 182A53044
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H HORIZONTAL STAB RIB #4,STIFFERNER #2 HAS A CRACK ON I/B SIDE REF ARR N/R 9937037 INSTALLED NEW REPAIR PARTS AT R/H HORIZONTAL STAB RIB #4, STIFFENER #2 REF SRM 55-10-06-2R-4 REPAIR 4.
